# SDR AALA201507069004

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 15,467 hours, 7,977 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 41972004
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 821 EN-ROUTE, FLIGHT ATTENDANTS REPORTED BURNING ODOR NEAR ROW 4 OVERHEAD.  ACFT LEFT APPROX 10 MINS AFTER TAKEOFF, SUBSIDED LESS THAN 5 MINUTES.  REPLACED LIGHT & LIGHT BALLAST ROW 5 ABC.
